Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Pneumonia post colon cancer treatment - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Colon Cancer
Answered by

General & Family Physician
Practicing since : 2009
Answered : 594 Questions
Doctor :   hi
User :   hi
Doctor :   how can i help you
User :   i just have aquestion
Doctor :   ok, go ahead with it
User :   does mucus plugs in your lungs cause you to have low oxygen
Doctor :   yes it does
Doctor :   For Administrative and health purposes, Please provide these details -Age: Gender: Occupation: Location: Marital Status: Weight and Height.
User :   my mom has been in the hospital with pumomnia and they did a cat scan and it shoed it and they are going to flush her lungs out with they be a big help
Doctor :   ok
Doctor :   yes it may help her along with antibiotics
User :   she been on that for a while
Doctor :   ok
Doctor :   how old is ur mother?
User :   she better but they said that she will be able to breath better after this curgery
User :   58
User :   she finish her last chemo treatmetn and just got sick
Doctor :   ok
Doctor :   why was the chemo treatment given?
Doctor :   does she have malignancy
Doctor :   ?
User :   she had colon cancer
Doctor :   ok
Doctor :   she developed pneumonia in course of time isit
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor